MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 9; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 9; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74022129
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Injury (2348); Joint Disorder (2373)
Date of Event 10/21/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had revision surgery due to mechanical loosening on the left knee.For that reason patient underwent remedial therapy (durg/transfusion) and surgical procedure.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Please see attached for investigation results.(b)(4).

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 9
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6823351
Report Number1020279-2017-00663
Device Sequence Number13573877
Product Code JWH
UDI-Device Identifier00885556170618
UDI-Public00885556170618
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2023
Device Catalogue Number74022129
Device Lot Number13EM12911
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2017
Supplement Date Received by Manufacturer08/28/2017
08/28/2017
08/28/2017
Initial Report FDA Received Date08/28/2017
Supplement Report FDA Received Date08/31/2017
08/31/2017
10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP LT SZ 7, (B)(4); JRNY BCS PAT BICONVEX 26 MM STD, (B)(4); JRNY II BCS XLPE ART ISRT SZ 7-8 LT 9MM, (B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight86